# SDR AALA20170624004

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 48,667 hours, 24,431 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  ON FINAL APPROACH GEAR HANDLE POSITIONED TO DOWN.  RIGHT MAIN GEAR NOT GREEN. OTHER GEAR DOWN AND LOCKED. GEAR DOOR OPEN LIGHT NOT ON. NO OTHER RED LIGHT ILLUMINATED. TOWER FLYBY CONFIRMED GEAR DOWN.  AN EMERGENCY WAS DECLARED AND THE QRH WAS COMPLIED WITH. LANDED RWY 31R UNEVENTFUL MAINTENANCE PINNED ALL 3 GEAR AT RUNWAY. REMOVED AND REPLACED 4 EA BULBS PER M/M 32-60-03.  OPS CK GOOD. REMOVED GEAR PINS AND STOWED IN A/C.
